Social Anxiety Support Forum banner
1 - 4 of 4 Posts

·
Registered
Joined
·
1,134 Posts
Discussion Starter · #1 ·
im on my 3rd (or fourth) day of zoloft on 50mg and im not sure how its going. on the first day i coincidentally got really pissed and took 200mg's and after recovering from being a parkinsons ridden human yawn, i took 50mg 2 days after. again this morning and now im here

the first day was actually sort of okay with how i felt depression wise, the 2nd time (3rd day) was pretty damn good but not nearly where i wanna be and today was the worst. nothing came to me.

shouldnt it just progressively get better and not have any dry spells?
 

·
Cheesus
Joined
·
4,144 Posts
Not at all. It could even make things get worse before it gets better. You need 3-6 weeks to truly see if it's going to do anything. These aren't quick fix drugs but rather they induce an environment in your brain that allows your brain to repair, and that takes time.
 

·
SASsy
Joined
·
18,107 Posts
You're taking a big dose for just starting out. Usually they start you on 12.5 mgs or 25 mgs. then work up over time, giving your body time to adjust. Everybody's different but it usually takes around 6 weeks for it to "kick in". Some people may take much longer --- 12 weeks or more. Most side effects disappear after a few days. You may experience a big drop off in your libido. That is a very common problem with SSRIs.

I take 100 mgs. That dose seems to work best for me. But don't go to that high of dose until you've had time to adjust.

Talk to your doctor. :yes
 
1 - 4 of 4 Posts
Top